# SDR 20000331SH006

- Difficulty date: January 5, 1999
- Submitted: March 31, 2000
- Operation: General aviation
- Aircraft: N135BG
- Make and model: Cessna 414A
- Aircraft serial: 414A0419
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 99101363
- Part serial: 1311A
- Condition: Contaminated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT GEAR DOWN LIGHT DID NOT COME ON IMMEDIATELY AFTER FLIGHT IN SUBFREEZING TEMP.  A BANGING NOISE WAS HEARD BEFORE LIGHT CAME ON.  AFTER LANDING, ACFT WAS PARKED FOR SEVERAL HRS IN SUBFREEZING TEMPS AND AT PRE-FLIGHT, RT GEAR DOWN LIGHT WAS OUT AND GEAR WARNING LIGHT WAS ON.  ACFT WAS DELIVERED TO MAINT IN ABOVE FREEZING TEMPS AND GEAR OPERATION WAS NORMAL ON JACKS WITH HYD MULE.  ACTUATOR REMOVED AND EMPTIED OF FLUID.  APPROX 1/4 TO 2/3 CUP OF WATER WAS REMOVED WITH MIL-H-5606 FLUID.  INVEST SHOWED HYD RESERVOIR SERVICE PORT ON OUTSIDE OF NOSE BAGGAGE BAY WAS MISSING ITS ORIG SEAL.  SUBMITTER SUSPECTED WATER FROZE IN ACTUATOR AND FORCED INTERNAL DOWNLOCK TO DISENGAGE.  (X)
